Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Analele Universitatii "Ovidius" Constanta - Seria Matematica

The Journal of "Ovidius" University of Constanta

Editor-in-Chief: Flaut, Cristina

1 Issue per year


IMPACT FACTOR 2016: 0.422

CiteScore 2016: 0.56

SCImago Journal Rank (SJR) 2016: 0.346
Source Normalized Impact per Paper (SNIP) 2016: 0.966

Mathematical Citation Quotient (MCQ) 2016: 0.10

Open Access
Online
ISSN
1844-0835
See all formats and pricing
More options …

On two systems of non-resonant nonlocal boundary value problems

Katarzyna Szymaňska-Debowska
  • Corresponding author
  • Institute of Mathematics, Technical University of Lodz, 90-924 Lodz, ul. Wolczaňska 215, Poland
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2014-03-05 | DOI: https://doi.org/10.2478/auom-2013-0057

Abstract In this paper we consider the following two systems of k equations

and

where f is a vector function and the integrals are meant in the sense of Riemann-Stieltjes. We give conditions on / and g to ensure the existence of at least one solution for the above problems. Our result extends some results in the references.

Keywords: nonlocal boundary value problem; non-resonant boundary value problem; Leray-Schauder degree theory

References

  • [1] N. A. Asif, P. W. Eloe, and R. A. Khan, Positive solutions for a system of singular second order nonlocal boundary value problems, J. Korean Math. Soc., 47(5) (2010) 985-1000.CrossrefGoogle Scholar

  • [2] A. V. Bitsadze and A. A. Samarskii, Some elementary generalizations of linear elliptic boundary value problems, Dokl. Akad. Nauk SSSR 185 (1969) 739-740.Google Scholar

  • [3] M. Feng, W. Ge, X. Zhang, Existence result of second-order differential equations with integral boundary conditions at resonance, J. Math. Anal. Appl. 353 (2009) 311-319.Google Scholar

  • [4] N. Fewster-Young and C.C. Tisdell, The existence of solutions to second- order singular boundary value problems, Nonlinear Anal., 75 no. 13 (2012), 4798-4806.Google Scholar

  • [5] P. Hartman, On boundary value problems for systems of ordinary, non­linear, second order differential equations, Trans. Amer. Math. Soc., 96 (1960), 493-509.CrossrefGoogle Scholar

  • [6] J. Henderson, S. K. Ntouyas and I. K. Purnaras, Positive solutions for systems of m-point nonlinear boundary value problems, Math. Model. Anal., 13 (2008), 357370.CrossrefGoogle Scholar

  • [7] V.A. Ilin and E.I. Moiseev, Nonlocal boundary value problem of the first kind for a Sturm-Liouville operator in its differential and finite difference aspects, Differ. Equ. 23 (1987) 803-810.Google Scholar

  • [8] G. Infante and P. Pietramala, Eigenvalues and non-negative solutions of a system with nonlocal BCs, Nonlinear Stud., 16 (2009), 187196.Google Scholar

  • [9] G. Infante and P. Pietramala, Existence and multiplicity of non-negative solutions for systems of perturbed Hammerstein integral equations, Non­linear Anal., 71 (2009), 1301 1310.Google Scholar

  • [10] G. L. Karakostas and P. Ch. Tsamatos, Existence Results for Some n- Dimensional Nonlocal Boundary Value Problems, J. Math. Anal. Appl. 259, (2001) 429-438.Google Scholar

  • [11] G. L. Karakostas and P. Ch. Tsamatos, Sufficient Conditions for the Ex­istence of Nonnegative Solutions of a Nonlocal Boundary Value Problem, Appl. Math. Letters 15 (2002) 401-407.CrossrefGoogle Scholar

  • [12] W. Karpinska, On bounded solutions of nonlinear first- and second-order equations with a Carathodory function. J. Math. Anal. Appl. 334, no. 2 (2007), 1462-1480.Google Scholar

  • [13] A. Nowakowski, A. Orpel, On the existence of multiple solutions for a nonlocal BVP with vector-valued response, Czechoslovak Math. J., vol. 56, no. 2 (2006) 621-640.Google Scholar

  • [14] R. Ma and Y. An, Global structure of positive solutions for nonlocal boundary value problems involving integral conditions, Nonlinear Anal. 71 (2009) 4364-4376.Google Scholar

  • [15] J. Mao, Z. Zhao, N. Xu, On existence and uniqueness of positive solutions for integral boundary boundary value problems, J. Qual. Theory Differ. Equ., No. 16 (2010) 1-8.Google Scholar

  • [16] T. Moussaoui and K. Szymanska-Debowska, Resonant problem for a class of BVPs on the half-line. Electron. J. Qual. Theory Differ. Equ., 53 (2009), 1-10.Google Scholar

  • [17] J. Sun, G. Zhang, Positive solutions of m-point boundary value problems, J. Math. Anal. Appl. 291 (2004) 406-418.Google Scholar

  • [18] J. R. L. Webb, Positive solutions of a boundary value problem with inte­gral boundary conditions, Electron. J. Diff. Eqns., Vol. 2011 No. 55 (2011) 1-10.Google Scholar

  • [19] J. R. L. Webb and G. Infante, Positive solutions of nonlocal boundary value problems: a unified approach, J. London Math. Soc. (2) 74 (2006) 673-693.Google Scholar

  • [20] J.R.L. Webb and G. Infante, Positive solutions of nonlocal boundary value problems involving integral conditions, NoDEA 15 (2008) 45-67.Google Scholar

  • [21] J.R.L. Webb and M. Zima, Multiple positive solutions of resonant and non-resonant nonlocal boundary value problems, Nonlinear Anal. 71 (2009) 1369-1378.Google Scholar

  • [22] Z. Yang, Positive solutions to a system of second-order nonlocal boundary value problems, Nonlinear Anal., 62 (2005), 12511265.Google Scholar

  • [23] Z. Yang, Existence and uniqueness of positive solutions for an integral boundary value problem, Nonlinear Anal., 69 (2008) 3910-3918. Google Scholar

About the article

Published Online: 2014-03-05

Published in Print: 2013-11-01


Citation Information: Analele Universitatii "Ovidius" Constanta - Seria Matematica, ISSN (Online) 1844-0835, DOI: https://doi.org/10.2478/auom-2013-0057.

Export Citation

This content is open access.

Comments (0)

Please log in or register to comment.
Log in